Access count of this item: 87

Files in This Item:
File Description SizeFormat 
1585-12.pdf539.45 kBAdobe PDFView/Open
Title: Additive indecomposability of submodular set functions and its generalization (Information and mathematics of non-additivity and non-extensivity : contacts with nonlinearity and non-commutativity)
Authors: Murofushi, Toshiaki
Fujimoto, Katsushige
Sawata, Yoshinari
Author's alias: 室伏, 俊明
藤本, 勝成
澤田, 佳成
Issue Date: Feb-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1585
Start page: 115
End page: 119
URI: http://hdl.handle.net/2433/81513
Appears in Collections:Information and mathematics of non-additivity and non-extensivity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.